# SDR SIMA200213811

- Difficulty date: May 15, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N727AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145326
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV MAINTENANCE FOUND CORROSION ON LEFT HAND OMEGA BEAM AT FRAME 20 REMOVED CORROSION BY CUT OUT.  FABRICATED A DOUBLER ANGLE, FILLERS AND SHIMS.  REPAIR DONE, IAW MFG SRM.
